Inferences for odds ratio with dependent pairs

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Inferences for odds ratio with dependent pairs

TitleInferences for odds ratio with dependent pairs
Publication TypeJournal Article
Year of Publication2008
AuthorsZhao, Y, Joe, H
JournalTest
Volume17
Pagination101-119
Date PublishedMAY
Type of ArticleArticle
ISSN1133-0686
Keywordsbinary trait, familial data, interclass and intraclass odds ratio
AbstractIn familial data analyses quantifying familial association is scientifically important. As analogies of the intraclass and interclass correlations of a normally distributed trait, we study intraclass and interclass (log) odds ratios for a binary trait. We propose non-parametric estimators of the odds ratios and derive the asymptotic variances of the estimators under the assumptions of exchangeability and closure of multivariate binary distributions under marginals. These estimators are straightforward, except for the consideration of how to weight by family size. The relative efficiencies of the non-parametric estimators are studied for some parametric models. It shows that our estimators are highly efficient, and that weighting by family size is recommended for the intraclass odds ratio. The computations of the estimators and their standard errors are illustrated with two examples.
DOI10.1007/s11749-006-0025-7